# SDR R61A2023090700477

- Difficulty date: August 10, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 38,697 hours, 29,541 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066348001
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP ON FRAME 75 BETWEEN 29L AND 29R HAS CORROSION. REMOVED AND REPLACED LH SHEAR CLIP ON FR 75 BETWEEN 29L AND 29R. REF. EMB SRM
51-40-08.
